EconPapers    
Economics at your fingertips  
 

Some New Classes of Generalized Difference Strongly Summable -Normed Sequence Spaces Defined by Ideal Convergence and Orlicz Function

Adem Kılıçman and Stuti Borgohain

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We study some new generalized difference strongly summable n -normed sequence spaces using ideal convergence and an Orlicz function in connection with de la Vallèe Poussin mean. We give some relations related to these sequence spaces also.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/621383.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/621383.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:621383

DOI: 10.1155/2014/621383

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:621383